zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Chan, Wai Kiu (ed.) et al., Diophantine methods, lattices, and arithmetic theory of quadratic forms. Proceedings of the international workshop, Banff International Research Station (BIRS), Alberta, Canada, November 13–18, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8318-1/pbk; 978-0-8218-9503-0/ebook). Contemporary Mathematics 587, 21-29 (2013).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication